# SDR VTZA95118

- Difficulty date: March 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41033
- System (JASC): 5270 · Door Warning System
- Part: Time Delay Relay
- Part number: T411AE1002C
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

IAD/ORF - FLT 6534 - DURING TAKEOFF AT 2200 HRS ON 3-24-95, ABORTED TAKEOFF DUE TO BAGGAGE DOOR WARNING ILLUMINATION ON TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE RESET CIRCUIT BREAKER FOR TIME DELAY RELAY.  OPS CHECK GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
